# SDR SWAA2024121777843

- Difficulty date: December 15, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N8797Q
- Make and model: Boeing 737-8
- Aircraft serial: 67787
- Aircraft time: 5,508 hours, 2,746 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE F/A AFT FLASHLIGHT FAIL TO TEST OKAY TO CONTINUE PER MEL 25-64-02A SP1B AUTH# 228251<[01] OKAY TO CONTINUE PER MEL 25-64-02A; SP1B; AUTH# 228251;[02] R/R FLASHLIGHT AND BATTERY AS PER AMM 25-64-00
